Psycho-Babble Medication Thread 384076

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Sweating

Posted by LMPLMP on August 30, 2004, at 9:56:54

I have read from a lot of people here of these terrible "night sweats." I get these really bad. Luckily I have a great psychiatrist who knows this is from the drugs we are decreasing the dosage little by little. My problem is that she is on vacation right now. Does anyone have any tips on just how to deal with this for the next two weeks? I can't afford to be washing my sheets this often! Please help!

 

Re: Sweating LMPLMP

Posted by Sad Panda on August 31, 2004, at 8:41:03

In reply to Sweating, posted by LMPLMP on August 30, 2004, at 9:56:54

> I have read from a lot of people here of these terrible "night sweats." I get these really bad. Luckily I have a great psychiatrist who knows this is from the drugs we are decreasing the dosage little by little. My problem is that she is on vacation right now. Does anyone have any tips on just how to deal with this for the next two weeks? I can't afford to be washing my sheets this often! Please help!
>
>

Hi,

Are you taking an SSRI? If so, I would recommend adding a med that blocks 5-HT2A receptors.

Cheers,
Panda.


 

effexor

Posted by LMPLMP on August 31, 2004, at 8:43:51

In reply to Re: Sweating LMPLMP, posted by Sad Panda on August 31, 2004, at 8:41:03

oh I totally forgot to write-- I am taking Effexor....

> >
> >
>
> Hi,
>
> Are you taking an SSRI? If so, I would recommend adding a med that blocks 5-HT2A receptors.
>
> Cheers,
> Panda.
>
>
>

 

Re: effexor LMPLMP

Posted by Sad Panda on August 31, 2004, at 8:58:01

In reply to effexor, posted by LMPLMP on August 31, 2004, at 8:43:51

Effexor is pretty close to being an SSRI. The group of receptors known as Serotonin 2A (5-HT2A) are responsible for most of the side effects. Adding another drug that blocks these receptors from getting to much serotonin is the best way to go, then you can take an amount of Effexor that does the most good. I would ask your doctor for a low doseage of Amitriptyline, Doxepin or Remeron which will elimante the sweating & also solve a few other SSRI side effects such as insomnia & anorgasmia. If you are getting nausea you will find Remeron will fix this too.

Cheers,
Panda.


> oh I totally forgot to write-- I am taking Effexor....
>
>
>
> > >
> > >
> >
> > Hi,
> >
> > Are you taking an SSRI? If so, I would recommend adding a med that blocks 5-HT2A receptors.
> >
> > Cheers,
> > Panda.
> >
> >
> >
>
>


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.